MathSciNet Relay Station
MathSciNet bibliographic data
MR387533 28A35 (60B05)
Eifler, Larry Q. Some open mapping theorems for marginals. Trans. Amer. Math. Soc. 211 (1975), 311–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement